Advertisement

Constructive Approximation

, Volume 26, Issue 1, pp 49–64 | Cite as

Approximation in Smirnov Spaces: Direct and Inverse Theorems

  • Brigitte ForsterEmail author
Article
  • 37 Downloads

Abstract

We give direct and inverse approximation theorems for Dirichlet series in Smirnov spaces over convex polygons. We estimate the degree of convergence and the regularity of the functions with moduli of arbitrary order k. Moreover, we consider the influence of differentiability conditions on the rate of pproximation and vice versa. This work extends results by Yu. I. Mel'nik and gives an example on the improvement by our results.

Keywords

Fourier Series Convex Polygon Dirichlet Series Inverse Theorem Exponential Polynomial 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer 2006

Authors and Affiliations

  1. 1.Institute of Biomathematics and Biometry, GSF-National Research Centre for Environment and Health, Ingolstadter Landstrasse 1 85764 NeuherbergGermany

Personalised recommendations